6
   

Could arthritis meds make someone spastic?

 
 
ossobuco
 
  1  
Reply Wed 28 Dec, 2011 02:44 pm
@boomerang,
Ahhh. Then that puts me more to thinking "on something".
0 Replies
 
High Seas
 
  1  
Reply Wed 28 Dec, 2011 03:13 pm
@boomerang,
boomerang wrote:

Thank you! That really puts my mind at ease!

The arthritis medication (probably some variant of Voltaren) causes some imbalance in salt ions (potassium, sodium, etc) similar to what happens after intensive exercise (leg cramps, slight tremor behind knee, and so on); drinking water and resting will fix it in a few minutes. Ask the people again about the name of the arthritis medication to make sure, but I'm fairly certain that's the one, patented by Ciba-Geigy (as it then was) in the 1970s. Very common.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 05/17/2021 at 04:27:44